# SDR SIMA20130607002

- Difficulty date: June 7, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N512AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10110
- Aircraft time: 25,522 hours, 18,083 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: SH670311519
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 3C CHECK, FOUND GOUGE DAMAGE AT FS437.00 AND STRINGER 17 LT.  THE ACFT WAS REMOVED FROM SERVICE.  REPAIRED DAMAGE IAW EO CR-53 MR-269. THE ACFT WAS RETURNED TO SERVICE.
